| Model Number |
SA60AT |
| Medical Device Problem Codes |
Defective Component (2292); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported with a description of during the procedure, when the iol was being inserted, it turned out that the lens was damaged, haptic part of the lens was torn off.The iol was not suitable for implantation, it had to be replaced with a new one.There was no patient contact.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint was observed.Iol returned positioned incorrectly in the iol case.Solution is dried on the iol.One haptic is broken or torn and not returned, the other haptic is adhered to the optic surface with solution.The optic edge is nicked or chipped and the optic surface is scratched or marked rejectable.We are unable to determine the root cause for the reported complaint damaged iol, torn off haptic part of the lens.The returned iol shows evidence of possible handling by the customer due to the presence of solution.In addition to this, all iols are 100percentage cosmetically inspected as per approved manufacturing procedures and the observed lens damage or condition would not meet our current release criteria.Based on these investigation findings, we are unable to verify if the iol contributed to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).